# SDR YENA201812120846

- Difficulty date: December 12, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N281JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000103
- Aircraft time: 32,379 hours, 20,823 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 10070867
- Part serial: 2010120897
- Condition: Failed
- Location: Fan Air
- Part time: 12,680 hours, 8,680 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FT # 1210, JAX-BOS. DIVERTED TO IAD. ON DEPARTURE BLEED 2 FAILED. RAN QRH AND RESET IT, AND IT WORKED FOR A FEW MINUTES AND FAILED AGAIN. WE RAN THE QRH PROCEDURE IN A LOWER POWER SETTING IN LEVEL FLIGHT AND IT RESET BUT FAILED AGAIN; INTEROGATED CMC FOR FAULT CODE 36115003AM2 RH FAN AIR VALVE FAILURE- REPLACED R/H ENGINE FAN AIR VALVE AS NEEDED AND ACCOMPLISHED SATISFACTORY CHECK OUT. ALL WORK AMM 36-11-09.
